# SDR 2006FA0000835

- Difficulty date: August 11, 2006
- Submitted: August 23, 2006
- Operation: General aviation
- Aircraft: N372G
- Make and model: Cndair CL6002B16
- Aircraft serial: 5351
- Aircraft time: 6,005 hours, 4,365 cycles
- Engine: Ge CF341A
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Inverter
- Part number: SPH1606B3
- Part serial: 662
- Condition: Misinstalled
- Location: Static Frequency
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THIS STATIC FREQUENCY INVERTER WAS INSTALLED IN THE STATED AIRCRAFT ON JUNE 2, 2006.  AT THE TIME OF INSTALLATION, THE PART HAD BEEN OVERHAULED BY CONSOLIDATED AC SUPPLY CO, INC.  UNDER WO NR 7314, DATED MAR 14,2006.  THE STATIC FREQUENCY INVERTER FAILED ON AUGUST 8, 2006.
